MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381437
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ shielded iv catheter needle did not retract from the vein during use when the button was pressed.The following information was provided by the initial reporter: "needle did not retract when button hit after inserted into vein.".
 
Additional Manufacturer Narrative
H.6.Investigation summary bd was not able to duplicate or confirm the customer¿s indicated failure as no sample, batch, or lot code was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.Shall a sample or lot number become available, the complaint will be re-opened and an investigation will take place.This complaint will be closed at this time.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key9746327
Report Number1710034-2020-00106
Device Sequence Number2611274
Product Code FOZ
UDI-Device Identifier30382903814375
UDI-Public30382903814375
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number381437
Device Catalogue Number381437
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;